# SDR AALA202010109003

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 40,008 hours, 14,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277000
- Part serial: FR1969
- Condition: Low Pressure
- Location: L3 Door Damper
- Part time: 40,021 hours, 14,369 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CHECK DOOR PRESSURE AT 3L DOOR INDICATION ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL.  REMOVED AND REPLACED DECODER/ENCODER UNIT, PER AMM 23-73-47.  DECODER ENCODER UNIT OPERATIONS CHECKED GOOD, BUT DOOR 3L MESSAGE REMAINED.  REMOVED AND REPLACED 3L DOOR DAMPER ACTUATOR, PER AMM 52-22-14.  OPERATIONS CHECK GOOD.  NO INDICATION ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL.
